# SDR DALA2024022602581

- Difficulty date: February 21, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 92,153 hours, 16,112 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 O/H EMERGENCY LIGHT AT 21CD INOP. TRIED NEW LAMP. NO HELP. PLAC INST. CORRECTIVE ACTION: TROUBLESHOT FOUND CONNECTOR D22464 ABOVE RT SIDE CEILING PANEL AT ROW21 WIRING MIS-PINNED. RE-PINNED PER B767 WDM 33-51-12 AND SWPM 20-61-00. EMERGENCY LIGHTS OPS CHECK GOOD PER B767 AMM 33- 51. MEL AND PLACARD REMOVED. NO "M" PROCEDURES. (5728766)
